Mobic

USER REVIEWS

Comment from: Oxendine 45-54 Transgender 1 to 6 months Caregiver Published: June 23

It worked wonderful for about 3 weeks. Then after a couple of weeks I started getting really dizzy and off balance. Then this week my hair has started falling out, slowly but surely. Now today my chest hurts so bad, I really feel like I'm going to have a heart attack. It's going in the trash today. ??

Related Reading: heart attack

Comment from: Hariharan 25-34 Transgender less than 1 month Caregiver Published: June 15

I have been facing some inflammatory pain in and around the chest...i have been given few other tablets which doesn't really helped ..but one doctor diagnosed me properly and suggested this medicine...from the first dose onwards i have started to feel the difference and within 2 days i was completely normal.... so based on my experience I'm happy with this tablets effect

Comment from: 65-74 Female 1 to 6 months Patient Published: February 02

Prescribed for chronic hip bursistis pain. I have taken it for 1 month off and on and it WORKS very well. I no longer use a cane. I also suffer from diverticulitis pain and it seems to help with that pain too.

Related Reading: diverticulitis

Comment from: DShirley0811 35-44 Female 1 to 6 months Patient Published: August 10

I was on diflcan for about 6 months with not much relief. On my doctor prescribed Mobic I was so excited. Before I could barely walk (using crutches) and getting out of bed in the morning was quite the task. Now I can almost walk like a normal person, although my morning routines are about the same probably just due to stiffness throughout the night. Mobic has definitely changed my life! Don't know what I would do without it. Until I have knee replacement surgery Mobic will be my best friend!

Related Reading: mobic

Comment from: razzle 65-74 Female 1 to 6 months Patient Published: May 02

I take it for allover pain. my dr recommended it.i take methadone too and hope to get off the methadone with the mobic . it works ok but not for long maybe 2-3 hrs.

Related Reading: mobic

Comment from: LonC 55-64 Male less than 1 month Patient Published: December 14

25 years ago, I took Mobic for back pain pursuant (I later found out) to a c-difficile infection that nearly killed me. Mobic, nor any of the other meds I was given-- helped the back pain at all at that time; and for many years I wrote this medication off as a placebo. However, recently I developed a spontaneous knee injury from long-distance walking. The knee capsule became so inflamed I could not walk or put any weight on my leg. My physician Rx'd Mobic. Lo and behold, it worked this time! It reduced the pain by about 95% and I could walk again. I've taken it for 2 wks and will stop in a few days; I received a cortisone injection in the knee. Because of some of the long-term side effects, Mobic is probably best used for shorter-term treatments. Clearly, based on my experience, Mobic is not a panacea for all types of pain and many patients will be disappointed that it is not a cure-all. But for joint capsule pain it worked wonders for me. Mobic is a potent medication and MUST be taken with food on a full stomach. I've come to the conclusion that Mobic, when used correctly for specific types of joint pain, can be very helpful. When used 'shotgun-style' for all types of pain, it is not effective. That is not the fault of the medication. Nor is the mis-use by the patient the fault of the medication, which seems to be part of the problem after reading some of the reviews on this site.

Related Reading: mobic | knee injury

Comment from: My 55-64 Female less than 1 month Patient Published: March 13

This is the second med I took for chronic arthritis in the knees. With this medicine I was told by the doctor that when the swelling goes down, the pain will go away. At times there would be less swelling, but the pain level never changed and I still had difficulty walking. I couldnâ??t take the pain anymore so ended up with getting a steroid shot in the knees, which after a few days took care of the swelling, and most of all, the constant pain. Able to walk faster now!

Related Reading: arthritis

Comment from: Teb 55-64 Female 5 to less than 10 years Patient Published: January 03

I’ve been on Meloxicam for over ten years and started having some bladder issues, i had a sonogram and they found out that my kidneys are now being affected, but we caught it in time with no kidney damage. I don’t know what will happen now that I ca?n’t take it anymore and pain pills make me sick. So what do I do now?

Related Reading: meloxicam | kidney

Comment from: Meloxicam 45-54 Female less than 1 month Patient Published: January 05

Meloxicam made me very dizzy, my speech was slurred, and strangely made my arms and legs feel very heavy.

Related Reading: meloxicam

Comment from: Dmta 55-64 Female 1 to 6 months Patient Published: October 26

I started 2 months ago and have noticed improvement. I have had some side effects, I can tolerate the tiredness,stiff neck for the relief I get from it. I am on a water pill as well so this might be part of the problem of urgent bladder suddenly appearing. Thirsty a lot as well.

Comment from: roar_41 55-64 Female 1 to 6 months Patient Published: May 11

While this did help with my hand & foot pain it cause severe neck pain & stiffness. I basically had to decide if I wanted hand & feet pain or neck pain. I decided to stop taking it. Ibuprofen helped my pain as long as I remembered to take it regular. It wasn't worth the side effects for me.

Related Reading: foot pain | neck pain | ibuprofen

Comment from: Cora 45-54 Female 1 to 6 months Patient Published: December 20

It worked at first to get some of the swelling down from the RA. My doctor said I would feel fabulous within a week of taking it seems to have only worked for a day or two and then petered out.

Comment from: 65-74 Female 2 to less than 5 years Patient Published: November 26

Been taking Mobic for at least 2yrs. was effective at first but no long helps. I'm still taking it but am going to speak with my doctor to change or raise the dosage level.

Related Reading: mobic

Comment from: SenSoSweet 45-54 Female 2 to less than 5 years Patient Published: September 18

I was on this drug for 2.5 years. My prescribed dosage was 7.5mg once daily. The drug worked really well, until the side effects became more relevant (Angina, internal bleeding, stomach ulcers, depression, dizziness, hair loss). It was prescribed for my degenerative disease; bulging disc; spinal stenosis; facet degen/hypertrophy C-3 thru C-7 and T-1; annular tear. I had surgery (last year), however not totally healed...still under Chiropractic care.

Related Reading: internal bleeding | depression | dizziness

Comment from: Pfox2 55-64 Female 1 to 6 months Patient Published: June 27

Had diarrhea the entire month I took it. My tendonitis is gone, so it's effective. I won't ever take it again. Still trying to get my gut back to normal.

Related Reading: diarrhea

Comment from: Cherry 25-34 Female less than 1 month Patient Published: June 23

My neurologist prescribed this for pain. I have asthma and sleep apnea. I took this twice and both times I was stuck in bed a whole day.. Extreme tiredness and shortness of breath... Intensified pain.

Related Reading: asthma | sleep apnea

Comment from: DB 45-54 Female less than 1 month Patient Published: May 19

Started taking 15mg mobic a few weeks ago. Im shocked that my knee pain

Related Reading: mobic | knee pain

Comment from: lademona 35-44 Female 1 to 6 months Patient Published: May 13

was given mobic for pain in lower back due to arthritis and scoliosis ( spelling). took pain from a steady 8 to a 5. also caused sores in my mouth that made eating horrible. once i stopped the med the sores went away.

Related Reading: mobic | arthritis

SLIDESHOW

What Is Rheumatoid Arthritis (RA)? Symptoms, Treatment, Diagnosis See Slideshow
Comment from: prospectmom 45-54 Female less than 1 month Patient Published: April 25

My rheumotologist prescribed Mobic for my joint pain due to arthritis. I took one pill and, within an hour or so, developed a severe rash and hives on my torso. I checked with a friend who is a pharmacist, and she said I was having an allergic reaction to Mobic and to take some Benadryl. That helped. I informed my doc who d/c'd the Mobic immediately. I was surprised to have such a reaction, as I can take other anti-inflammatories, such as Aleve and Ibuprofen with no problem. Hope this helps someone.

Related Reading: mobic | arthritis | hives

Comment from: popover 65-74 Female less than 1 month Patient Published: March 28

I have very bad arthritis in my knees and the mobic has seemed to help some

Related Reading: arthritis | mobic

References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors